MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT NUT

ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT NUT
Model Number MINI TIGHTROPE FT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the mini tightrope, ar-8917ds, was being used in a lisfrac joint dislocation repair procedure.During use, the suture broke.Furthermore, when attempting to remove the remaining screw, it was confirmed that the tip of the inserter was broken and the broken piece was in the head of the screw.Additional information requested.Additional information provided 05/05/2020: the screw was left in the patient with the tip of the driver lodged in the head of the screw.There are no x-rays available and the inserter will be returned for evaluation.
 
Additional Manufacturer Narrative
The reported event is confirmed upon investigation of the returned product.Visual evaluation identified that the shaft of the device fractured in half toward the distal end.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.

Brand Name
MINI TIGHTROPE FT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10074777
Report Number1220246-2020-01848
Device Sequence Number2900282
Product Code HTN
UDI-Device Identifier00888867048959
UDI-Public00888867048959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE FT
Device Catalogue NumberAR-8917DS
Device Lot Number10414138
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;